# SDR UPS99230240

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING CUST CARD NR 973522 FOUND CORROSION ON STR 20R STA 1153.  REMOVED CORRODED STRINGER BS 1153 AND REPLACED WITH NEW STRINGER IAW SRM 51-40-03, 51-10-1, 51-30-02, DRW NR 65-16349.
